# SDR NACA2018071800040

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23R BS360 ACCESSIBLE FROM E&E BAY. STRINGER 23R STA 360 ACCESSIBLE FROM E&E BAY AND STRINGER SPLICE 65-9664-12 REPLACED WITH NEW PARTS IAW SRM REV 116 53-00-03 REPAIR 1 AND INSTALLED IAW SRM REV 116 51-40-02.
